MathSciNet Relay Station
MathSciNet bibliographic data
MR1829126 37E10 (37A35 37F15)
Cowen, R.; Fisher, P. H. On expanding endomorphisms of the circle. II. Houston J. Math. 25 (1999), no. 4, 661–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement